Marco Falconi
Marco Falconi
Fachbereich Mathematik, Universität Tübingen
Adresse e-mail validée de - Page d'accueil
TitreCitée parAnnée
On the rate of convergence for the mean field approximation of many-body quantum dynamics
Z Ammari, M Falconi, B Pawilowski
Communications in Mathematical Sciences 14 (5), 1417 - 1442, 2014
Wigner measures approach to the classical limit of the Nelson model: Convergence of dynamics and ground state energy
Z Ammari, M Falconi
Journal of Statistical Physics 157 (2), 330-362, 2014
Bohr's correspondence principle for the renormalized Nelson model
Z Ammari, M Falconi
SIAM Journal on Mathematical Analysis 49 (6), 5031-5095, 2017
Classical limit of the Nelson model with cutoff
M Falconi
Journal of Mathematical Physics 54 (1), 012303, 2013
Mode regularization for N= 1, 2 SUSY Sigma model
R Bonezzi, M Falconi
Journal of High Energy Physics 2008 (10), 019, 2008
Effective potentials generated by field interaction in the quasi-classical limit
M Correggi, M Falconi
Annales Henri Poincaré 19 (1), 189-235, 2018
Cylindrical Wigner measures
M Falconi
arXiv preprint arXiv:1605.04778, 2016
Self-Adjointness criterion for operators in Fock spaces
M Falconi
Mathematical Physics, Analysis and Geometry 18 (1), 2015
Global Solution of the Electromagnetic Field-Particle System of Equations
M Falconi
Journal of Mathematical Physics 55 (10), 101502, 2014
Classical limit of the Nelson model
M Falconi
Alma Mater Studiorum - Università di Bologna, 2012
Magnetic Schrödinger Operators as the Quasi-Classical Limit of Pauli-Fierz-type Models
M Correggi, M Falconi, M Olivieri
arXiv preprint arXiv:1711.07413, 2017
Concentration of cylindrical Wigner measures
M Falconi
Communications in Contemporary Mathematics, 2017
Scattering theory for Lindblad master equations
M Falconi, J Faupin, J Fröhlich, B Schubnel
Communications in Mathematical Physics 2016, 2016
Mean field limit of bosonic systems in partially factorized states and their linear combinations
M Falconi
arXiv preprint arXiv:1305.5699, 2013
On some rigorous aspects of fragmented condensation
D Dimonte, M Falconi, A Olgiati
arXiv preprint arXiv:1809.03586, 2018
Semiclassical Analysis in Infinite Dimensions: Wigner Measures
M Falconi
Bruno Pini Mathematical Analysis Seminar 7 (1), 18-35, 2017
On the Regularization of Phase-Space Path Integral in Curved Manifolds
M Falconi
Alma Mater Studiorum - Università di Bologna, 2007
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–17